Weight gain with finasteride

Main / Finasteride / Weight gain with finasteride

Mayo Clinic Store Check out these best-sellers and special offers on books and newsletters from Mayo Clinic. Side Effects of a Tummy Tuck. These studies failed to show weight gain as a possible drug side effect. How much are you paying for the drug?

Ampicillin sulbactam adverse effects

Any use of this site constitutes your agreement to the Terms and Conditions and Privacy Policy linked below. Valtrex for Weight Loss. A few points to consider about weight gain and finasteride: Roehrborn CG, et al.

Any suggestions would be greatly appreciated Joao, If it turns out you have a thyroid problem you may likely be insulin resistant as well. Share This Page Tweet. In the last few months I have climbed to However, whether a minority could be affected still needs to be given attention.

The hair growth only lasts for the duration the drug is taken and if stopped, the hair will be lost. You should upgrade or use an alternative browser. I asked my derm about this and they said that weight gain can occur in older men when starting Finasteride, but it is pretty rare. Are you doing that? This content does not have an English version.

Buy real kamagra

Have been on fin for three years and gained about 8 lbs. Saw my dr last week. OK - so now i'm officially overwight having put on 10 kilos 22lbs since quitting, despite a very healthy diet and regular workout gym and or swimming 4x week. Free E-newsletter Subscribe to Housecall Our general interest e-newsletter keeps you up to date on a wide variety of health topics. I couldn't do a press up properly, I could only run for 5 minutes without feeling exhausted etc.

I weighed approximately with a lot of fat in the mid section, butt, and abdominal area especially in the months before stopping. I was pathetic when I started going to the gym. Somebody hele me to s I have a fat layer all around my mid section. I have this little pouch in the front and love handles on the sides larger than I have ever had in my 40 years of living.

Possibly Related Threads:

I never changed my food habit at all. I have been to the doctor and was told my hormone levels are within normal range and suggested I could start going to the gym to tone up my lower body. It has to be the finasteride.

More:

Related Articles